# SDR CA080207011

- Difficulty date: January 31, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 33,311 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 6130 · Propeller Braking
- Part: Prop Brake
- Part number: 312089001
- Condition: Seized
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, A
- Precautionary procedure: F

## Discrepancy

(CAN) AFTER ARRIVAL AT DESTINATION, THE AC TAXIED TO THE TERMINAL. PRIOR TO PASSENGER DEPLANING, THE CREW OBSERVED A MASTER WARNING (PROP UNLOCK). THE F/O REPORTED THAT THE NR 2 ENG WAS ON FIRE AND THE NR 2 CONDITION LEVER WAS SELECTED TO SHUTOFF POSITION. THE F/O OBSERVED THAT THE FIRE CONDITION WAS STILL EVIDENT AND THUS THE GROUND ENGINE FIRE CHECK LIST WAS CARRIED OUT. NO FIRE INDICATION WAS OBSERVED ON THE FLIGHT DECK AND INSPECTION OF THE ENG AND NACELLE BY MAINT FOUND NO INDICATION OF FIRE. THE PROP BRAKE REPLACEMENT PROCEDURE WAS COMPLETED, SYS CHECKED SERVICEABLE AND THE AC RETURNED TO SERVICE. (TC NR 20080207011)
